Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 82, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 24, 2022, 1:31 AM CDT for 4 counties in Wisconsin. It was in force for 40 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2022, 1:31 AM CDT (06:31 UTC)
- Expired
- Jul 24, 2022, 2:11 AM CDT
- In force
- 40 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Iowa County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 88 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 1:37 AM CDT | TSTM WND GST 60 | Mount Horeb, WI | TREES DOWN ON A HOUSE AND POWER POLE. MANY SMALL BRANCHES DOWN. |
| Jul 24, 1:44 AM CDT | TSTM WND GST 65 | Cross Plains, WI | ESTIMATED WINDS 60-65 RELAYED ON SOCIAL MEDIA. |
| Jul 24, 1:49 AM CDT | TSTM WND GST 50 | Belleville, WI | |
| Jul 24, 1:50 AM CDT | TSTM WND GST 60 | 1 W Waunakee, WI | TWO TREES BLOWN OVER AND SNAPPED AT THE BASE. |
| Jul 24, 1:54 AM CDT | TSTM WND GST 50 | 1 Ene De Forest, WI | LOTS OF SMALL TREE BRANCHES DOWN. |
| Jul 24, 1:59 AM CDT | TSTM WND GST 60 | 2 Wsw Shorewood Hills, WI | LARGE TREE DOWN THAT TOOK DOWN A POWER LINE. |
| Jul 24, 2:05 AM CDT | TSTM WND GST 50 | 2 Nne Maple Bluff, WI | SMALL BRANCHES DOWN. |
| Jul 24, 2:05 AM CDT | TSTM WND GST 65 | 1 Ssw Sun Prairie, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 12:41 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3986 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 26.8
The text
As transmitted.
917
WUUS53 KMKX 240631
SVRMKX
WIC021-025-049-111-240730-
/O.NEW.KMKX.SV.W.0082.220724T0631Z-220724T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
131 AM CDT Sun Jul 24 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
East central Iowa County in south central Wisconsin...
Western Columbia County in south central Wisconsin...
Dane County in south central Wisconsin...
Southeastern Sauk County in south central Wisconsin...
* Until 230 AM CDT.
* At 130 AM CDT, severe thunderstorms were located along a line
extending from 10 miles northwest of Prairie Du Sac to 7 miles
south of Mount Horeb, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Baraboo, Verona, Portage, Oregon, McFarland, Monona, Mount Horeb,
Windsor, Prairie Du Sac, Sauk City, Lake Wisconsin, Deforest, Cross
Plains and Lodi.
People attending The Dane County Fair in Madison should seek safe
shelter immediately!
This includes the following Locations Wisconsin State Capitol,
Gibraltar Rock Natural Area County Park, Pine Island State Wildlife
Area, and Alliant Energy Portage Power Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4338 8986 4352 8980 4359 8959 4349 8926
4285 8920 4285 8937 4286 8937 4286 8984
4284 8984
TIME...MOT...LOC 0630Z 220DEG 37KT 4337 8991 4291 8977
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNER2 follow-up statements
807
WWUS53 KMKX 240655
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
155 AM CDT Sun Jul 24 2022
WIC049-240704-
/O.CAN.KMKX.SV.W.0082.000000T0000Z-220724T0730Z/
Iowa WI-
155 AM CDT Sun Jul 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL IOWA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Wisconsin.
LAT...LON 4352 8980 4359 8959 4349 8926 4285 8920
4285 8937 4286 8937 4286 8959
TIME...MOT...LOC 0654Z 252DEG 46KT 4355 8971 4323 8948 4288 8945
$$
WIC021-025-111-240730-
/O.CON.KMKX.SV.W.0082.000000T0000Z-220724T0730Z/
Columbia WI-Dane WI-Sauk WI-
155 AM CDT Sun Jul 24 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR WESTERN COLUMBIA...CENTRAL DANE AND EAST CENTRAL SAUK COUNTIES...
At 154 AM CDT, severe thunderstorms were located along a line
extending from near Lake Delton to near Waunakee to near Oregon,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Baraboo, Verona, Portage, Oregon, McFarland, Monona, Windsor, Prairie
Du Sac, Sauk City, Lake Wisconsin, Deforest, Cross Plains, Lodi and
Poynette.
People attending The Dane County Fair in Madison should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4352 8980 4359 8959 4349 8926 4285 8920
4285 8937 4286 8937 4286 8959
TIME...MOT...LOC 0654Z 252DEG 46KT 4355 8971 4323 8948 4288 8945
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WAGNER396
WWUS53 KMKX 240711
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
211 AM CDT Sun Jul 24 2022
WIC021-025-111-240720-
/O.CAN.KMKX.SV.W.0082.000000T0000Z-220724T0730Z/
Columbia WI-Dane WI-Sauk WI-
211 AM CDT Sun Jul 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COLUMBIA...CENTRAL
DANE AND EAST CENTRAL SAUK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Wisconsin.
LAT...LON 4352 8980 4359 8959 4349 8926 4285 8920
4285 8937 4286 8937 4286 8959
TIME...MOT...LOC 0709Z 220DEG 37KT 4367 8957 4335 8934 4300 8931
$$
WAGNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:47 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 23, 9:47 PM CDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 947 PM CDT Sat Jul 23 2022 .UPDATE... (Issued 947 PM CDT Sat Jul 23 2022) Behind the first round of storms additional convection is firing up with the 850-700mb warm air advection and associated lift with the 850 jet ahead will continue thunderstorm chances across the area. With 1000-3000 J/kg of MUCAPE, 45-55 knots of 0-6km shear, and precipitable water values around 2 inches. Severe storms with large hail and gusty winds along with heavy rainfall will remain possible overnight. There is still the chance for an isolated tornado with SRH values highest in the western half of the CWA. Storms will diminish as the front moves through Sunday morning. RAH && .SHORT TERM... (Issued 254 PM CDT Sat Jul 23 2022) Tonight and Sunday: All of the focus is on how the severe event unfolds this afternoon and evening. Things are still looking on track and we're expecting to get put into a watch in the next hour or so. Here are the latest thoughts. Latest mesoanalysis shows a multicell cluster of storms in southeast MN/north central IA which have formed along the nose of a 6000 J/kg SBCAPE axis that arcs from that area down into northwest IL. These storms have at times had some rotation with them, but things haven't organized quite yet into well developed system. The expectation is that these storms are the focus for what will develop into a line and then roll through southern Wisconsin late this afternoon on into tonight. The 23.18z RAP (and previous runs) have had a good handle on the current situation and have been fairly consistent with the picture it paints for this afternoon/evening. The expectation is that stronger low level flow will kick in over the next couple of hours, which will help advect the surface/low level warm front northward from its current position on up into southern Wisconsin. By 24.00z tonight, the warm front is expected to align from near La Crosse east toward the Dells and then dropping southeast toward northeast IL. Deep layer 0-6km shear is already decent and in place due to some 35-45kt winds in place at 500mb. Low level wind shear is expected to increase through the evening hours as the low level jet strengthens out of the southwest. 0-1km wind shear is in a bit of lull over southern WI at the moment, but 0-3km is okay at 25-30kts out of the west-northwest. Again, that is forecast to increase as the storms arrive into southern Wisconsin this evening which will lead to a better environment for mesovort production if the QLCS is at it's peak intensity. What could lead to this possibly not happening? Well, there's some high level anvil blowoff from the current convection in MN/IA that has lead to temperatures being a bit 'cooler' in that area. However, with the LLJ cranking up and feeding into the storms, it doesn't look like that will affect things much. Other than that, there's not much to say this won't happen. If anything, it's just a matter of where it goes. The past few runs of the HRRR have come in line with our thinking here that the complex will start off going east but then will follow the better instability to its southwest and dig southeast through southeast WI toward the evening. Some of the other CAMS/NAM-nest have hinted at more of a direct east propagation as a result of it pushing the warm front way further north. Once the complex gets a bit organized, it is expected to accelerate across southern WI. The main thing we'll be watching for with mesovort development is if the line can keep up with its outflow. Also, the HRRR has been showing a 'tag line' of weaker convection leading into the line which could highlight the warm front and where there would be a higher potential for mesovort development. Otherwise, beyond the main show there does look to be a period of more unorganzied convection occurring across southern WI due to the low level jet remaining strong and out of the southwest overnight. This could lead to some heavy rainfall and localized flash flooding with PWs up around 2". This show should come to an end tomorrow morning as the cold front pushes in. Sunday through Sunday night: Cold front will be shifting off to the southeast. Some lingering showers or storms may still be in the area at the outset before trending out of SE WI but the bulk should have shifted out of the area. Otherwise cool and dry advection will get underway ahead of high pressure working in from the west. Halbach && .LONG TERM... (Issued 254 PM CDT Sat Jul 23 2022) Monday through Tuesday: Quiet weather pattern will continue this period with low level thermal trough dominating for Monday. We will start to see a warm air advection regime take hold later Monday night with low level warm axis becoming established for Tuesday. Tuesday night through Wednesday: The next weather maker arrives Tuesday night as a mid level wave combined with a surface boundary generate the potential for more showers/thunderstorms. The best chance will be in the west late with the chances expanding across the remainder of the area on Wednesday. Thursday through Saturday: A generally quiet period is expected once again with high pressure gradually working into the area. Halbach && .AVIATION... (Issued 947 PM CDT Sat Jul 23 2022) Thunderstorm chances will continue through the overnight with the potential for a few severe storms with strong winds and large hail possible. IFR to MVFR conditions will be possible with any storm due to lower ceilings and visibilities due to heavy rainfall. Storms will clear with the front Sunday morning as winds shift to the northwest. As the front moves through we could see a period of MVFR ceilings around 1500 feet before they clear out for the afternoon. RAH && .MARINE... (Issued 254 PM CDT Sat Jul 23 2022) Main concern is with the potential for a squall line with intense winds rolling across the lake this evening. The southern to central half of the lake is the most likely area to see these potentially high winds. Otherwise, winds are expected to swing around to the northwest behind the cold front that passes tonight. Halbach && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 23, 9:53 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 953 PM CDT Sat Jul 23 2022 WIZ046-047-051-052-056>060-062>072-250300- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms will continue overnight into early Sunday morning before the front moves through. Severe storms will remain possible with 60 mph winds and quarter size hail as the main hazards. Locally heavy rainfall from storms may cause flooding. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. LMZ643>646-250300- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Storms remain possible overnight with the potential for severe storms producing 50 knot winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-250300- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 953 PM CDT Sat Jul 23 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Storms remain possible overnight with the potential for severe storms producing 50 knot winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Saturday There are chances for thunderstorms Tuesday night into Wednesday. www.weather.gov/mkx
In the hours before
Local storm report, Jul 24, 1:01 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
101 AM CDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG BROWN DEER 43.17N 87.97W
07/23/2022 MILWAUKEE WI BROADCAST MEDIA
LARGE TREE LIMB DOWN. TIME ESTIMATED FROM
RADAR.
&&Local storm report, Jul 24, 1:02 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
102 AM CDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HEAVY RAIN 1 N GLENDALE 43.15N 87.93W
07/24/2022 M2.63 INCH MILWAUKEE WI MESONET
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1 N
GLENDALE. MMSD MESONET. STORM TOTAL.
&&Local storm report, Jul 24, 1:03 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 AM CDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 1 NE BROWN DEER 43.18N 87.96W
07/24/2022 MILWAUKEE WI BROADCAST MEDIA
GREEN BAY RD IS FLOODED.
&&Local storm report, Jul 24, 1:05 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 AM CDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HEAVY RAIN PORT WASHINGTON 43.39N 87.87W
07/24/2022 M2.00 INCH OZAUKEE WI PUBLIC
STORM TOTAL FROM 7 PM TO 12:15 AM.
&&Local storm report, Jul 24, 1:09 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 AM CDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM HEAVY RAIN 2 NNW BAYSIDE 43.21N 87.92W
07/24/2022 M2.43 INCH OZAUKEE WI PUBLIC
STORM TOTAL RAIN SO FAR. ROUND ONE WAS 0.56
AND ROUND TWO WAS 1.87.
&&Special weather statement, Jul 24, 1:27 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
127 AM CDT Sun Jul 24 2022
WIZ052-059-060-240700-
Sheboygan WI-Washington WI-Ozaukee WI-
127 AM CDT Sun Jul 24 2022
...A strong thunderstorm will impact portions of Ozaukee,
northeastern Washington and southern Sheboygan Counties through 200
AM CDT...
At 127 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newburg, or near West Bend, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Bend, Port Washington, Jackson, Saukville, Kewaskum, Oostburg,
Belgium, Fredonia, Cedar Grove, Random Lake, Newburg, Silver Creek,
Waubeka, Fillmore, Harrington Beach St Park, Boltonville and Keowns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4356 8779 4349 8779 4346 8780 4341 8785
4336 8788 4331 8820 4354 8824 4354 8816
4356 8816 4364 8774
TIME...MOT...LOC 0627Z 256DEG 47KT 4345 8810
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
STUMPFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:05 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 23, 7:08 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 59 min |
| Jul 23, 7:17 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 73 min |
| Jul 23, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 56 min |
| Jul 23, 9:20 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 40 min |
| Jul 23, 9:27 PM CDT | Special Weather Statement | MKX | Fond du Lac | 33 min |
| Jul 23, 9:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 51 min |
| Jul 23, 9:56 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jul 23, 10:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 52 min |
| Jul 23, 10:08 PM CDT | Tornado Warning | MKX | Dodge | 38 min |
| Jul 23, 10:27 PM CDT | Special Marine Warning | MKX | 63 min | |
| Jul 23, 10:37 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 38 min |
| Jul 23, 10:48 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington | 57 min |
| Jul 23, 10:54 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jul 23, 11:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Washington, Waukesha | 63 min |
| Jul 23, 11:15 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 23, 11:17 PM CDT | Areal Flood Advisory | MKX | Dodge, Ozaukee, Washington | 3 hr |
| Jul 23, 11:40 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Jul 24, 12:10 AM CDT | Special Marine Warning | MKX | 95 min | |
| Jul 24, 12:11 AM CDT | Special Weather Statement | MKX | Sheboygan | 49 min |
| Jul 24, 12:43 AM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 62 min |
| Jul 24, 12:49 AM CDT | Special Marine Warning | MKX | 26 min | |
| Jul 24, 12:57 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 48 min |
| Jul 24, 1:27 AM CDT | Special Weather Statement | MKX | Ozaukee | 33 min |
| Jul 24, 1:31 AM CDT | Special Marine Warning | MKX | 89 min | |
| Jul 24, 1:35 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette, Rock | 55 min |
| Jul 24, 1:45 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 45 min |
| Jul 24, 2:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 42 min |
| Jul 24, 2:03 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 42 min |
| Jul 24, 2:07 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Green Lake, Marquette | 53 min |
| Jul 24, 2:19 AM CDT | Special Marine Warning | MKX | 116 min | |
| Jul 24, 2:21 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 39 min |
| Jul 24, 2:26 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 27 min |
| Jul 24, 2:27 AM CDT | Special Weather Statement | MKX | Sheboygan | 33 min |
| Jul 24, 2:29 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 46 min |
| Jul 24, 2:35 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 19 min |
| Jul 24, 2:41 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 55 min |
| Jul 24, 2:49 AM CDT | Special Marine Warning | MKX | 56 min | |
| Jul 24, 2:57 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 63 min |
| Jul 24, 4:11 AM CDT | Special Marine Warning | MKX | 76 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.